MAUDE Adverse Event Report: COOK INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)

COOK INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Model Number G15261
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the rutner suprapubic balloon catheter was placed percutaneously in the urinary bladder for a cystostomy.Approximately 7 days later, it was noticed that urine was not draining.Echographic examination confirmed that the catheter migrated, and the tip of the catheter was not placed inside the urinary bladder.The balloon was noted to be damaged when the physician removed the device.Another rutner suprapubic balloon catheter (unknown lot number) was placed instead.Aside from the additional procedure that was required to replace the device, there was no additional patient harm reported for this event.

Brand Name
RUTNER SUPRAPUBIC BALLOON CATHETER SET
Common Device Name
KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7479556
Report Number1820334-2018-01349
Device Sequence Number11091464
Product Code KOB
UDI-Device Identifier00827002152618
UDI-Public(01)00827002152618(17)170110(10)6023949
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG15261
Device Catalogue Number081912
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;